Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 397265, 7 pages
Research Article

States and Measures on Hyper BCK-Algebras

Department of Mathematics, Northwest University, Xi'an 710069, China

Received 20 November 2013; Accepted 1 February 2014; Published 13 March 2014

Academic Editor: Baolin Wang

Copyright © 2014 Xiao-Long Xin and Pu Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Long Xin and Pu Wang, “States and Measures on Hyper BCK-Algebras,” Journal of Applied Mathematics, vol. 2014, Article ID 397265, 7 pages, 2014.